# SDR AALA201709149001

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 3,222 hours, 1,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR EMERGENCY CYLINDER PRESSURE FOUND LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
